# SDR CA080212003

- Difficulty date: February 1, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,562 hours
- Engine: Pwa JT15D4
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 55250007
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CAMPAIGN NOTICE OF THE RT FLAP CENTER BRG INSTALLATION, BOTH OF THE AFT FLAP BEARINGS WERE FOUND LOOSE AND WORN DUE TO THE LOCATING PIN ON THE BEARINGS NOT INSTALLED INTO MATING HOLES OF FLAP RIB EXTENSIONS.  FLAP ROLLER PN KJS 112603 AND BOTH CENTER AFT FLAP ROLLER SUPPORT BRGS P/N 5525000-79 WERE REPLACED.FLAPS FUNCTION CHECK SERVICEABLE AND ACFT RETURNED TO SERVICE.
